MathSciNet Relay Station
MathSciNet bibliographic data
MR1873019 (2003i:35149) 35K57 (34B15 35K15 35K65)
Daskalopoulos, Panagiota; Del Pino, Manuel Nonradial solvability structure of super-diffusive nonlinear parabolic equations. Trans. Amer. Math. Soc. 354 (2002), no. 4, 1583–1599 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement